# SDR AWXA200401040

- Difficulty date: September 19, 2004
- Submitted: September 20, 2004
- Operation: Air carrier
- Aircraft: N651AW
- Make and model: Airbus A320-232
- Aircraft serial: 866
- Aircraft time: 22,812 hours, 8,730 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: ABS0374A24
- Condition: Backed Out
- Location: Seat Row 15 L/H
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4-DAY CHECK, FOUND THE EMERGENCY ESCAPE PATH LIGHT AT SEAT ROW 15 LT INOPERATIVE.  MAINTENANCE FOUND A WIRE PULLED FROM CONNECTOR 7260VC), RE-PINNED WIRE, OPERATIONAL CHECK GOOD.
